# SDR SWIA201126857

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 25,644 hours, 34,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED FLOOR EMERGENCY LIGHTS ARE OUT NEAR MAIN CABIN DOOR.  (FLT 5361)  REPAIRED BROKEN WIRE BY RED FLOOR EMERGENCY LIGHTS AT MAIN CABIN DOOR.
